On the question of the existence of simple Lie algebras with graduation of a fairly large length
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1981), pp. 66-69 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1981_10_a13,
     author = {Yu. B. Ermolaev},
     title = {On the question of the existence of simple {Lie} algebras with graduation of a~fairly large length},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {66--69},
     year = {1981},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1981_10_a13/}
}
TY  - JOUR
AU  - Yu. B. Ermolaev
TI  - On the question of the existence of simple Lie algebras with graduation of a fairly large length
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1981
SP  - 66
EP  - 69
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/IVM_1981_10_a13/
LA  - ru
ID  - IVM_1981_10_a13
ER  - 
%0 Journal Article
%A Yu. B. Ermolaev
%T On the question of the existence of simple Lie algebras with graduation of a fairly large length
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1981
%P 66-69
%N 10
%U http://geodesic.mathdoc.fr/item/IVM_1981_10_a13/
%G ru
%F IVM_1981_10_a13
Yu. B. Ermolaev. On the question of the existence of simple Lie algebras with graduation of a fairly large length. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1981), pp. 66-69. http://geodesic.mathdoc.fr/item/IVM_1981_10_a13/